# SDR AALA202305033391

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 27,115 hours, 8,444 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: 20145627
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO MIA DUE TO ECAM MESSAGE THAT OCCURRED DURING CLIMB FOR FUEL LEFT WING TANK OVERFLOW WITH AMBER FUEL TANK QUANTITY INDICATION, FLIGHT CREW FOLLOWED ECAM PROCEDURES.. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LEFT CENTER ACTUATOR CONTROL VALVE PER AMM 28-26-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK,
